Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 5, NWS Shreveport, LA

March 22, 20224 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 22, 2022, 3:25 AM CDT for 4 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 110 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2022, 3:25 AM CDT (08:25 UTC)
Expired
Mar 22, 2022, 5:15 AM CDT
In force
110 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 33 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 5:00 AM CDTFLASH FLOOD10 Sw Waskom, TXFLOODING REPORTED AT STRICKLAND SPRINGS, CANDYMAN, FM 9 AREAS IN AND AROUND ELYSIAN FIELDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

802 
WGUS54 KSHV 220825
FFWSHV
LAC015-017-031-TXC203-365-401-419-221015-
/O.NEW.KSHV.FF.W.0005.220322T0825Z-220322T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
325 AM CDT Tue Mar 22 2022

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Southeastern Bossier Parish in northwestern Louisiana...
  Southwestern Caddo Parish in northwestern Louisiana...
  Northwestern De Soto Parish in northwestern Louisiana...
  Northern Shelby County in eastern Texas...
  Southeastern Harrison County in northeastern Texas...
  Panola County in northeastern Texas...
  Southeastern Rusk County in northeastern Texas...

* Until 515 AM CDT.

* At 325 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Shreveport, Bossier City, Carthage, Haughton, Waskom, Stonewall, 
  Beckville, Deberry, Elysian Fields, Pinehill, Fosters, Eastwood, 
  Gary City, Keachi, Midyett, Front, Deadwood, Spring Ridge, 
  Jonesville and Keithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3186 9461 3223 9460 3224 9458 3225 9457
      3237 9440 3249 9424 3267 9401 3235 9403
      3245 9375 3250 9371 3257 9366 3265 9345
      3231 9368 3198 9437

FLASH FLOOD...RADAR INDICATED

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 3:10 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 22, 3:10 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
310 AM CDT Tue Mar 22 2022

.SHORT TERM.../Today through Wednesday/

Tornado Watch #59 remains in effect for portions of South Central
Arkansas, much of Northern Louisiana and the southern half of
Northeast Texas until 8 am this morning. Flash Flood Watch remains
in effect through this afternoon for much of Northeast Texas,
Southwest Arkansas and all of Northern Louisiana.

Will be brief with ongoing watches in effect this morning. Leading
edge of convection extending from near El Dorado, Arkansas to
south and east of Shreveport/Bossier City, Louisiana to near
Lufkin, Texas. Low level directional shear in advance of this
line of convection remains excessive but we have little to no
surface based instability across the northern half of our Tornado
Watch with 500-1000J/KG across Deep East Texas. All this to say
that while we certainly cannot rule out an isolated tornado or
damaging wind gust across the Tornado Watch area through 8 am, the
larger concern through at least the mid morning hours is excessive
heavy rainfall across Deep East Texas into Northern Louisiana and
South Central Arkansas. Widespread rainfall amounts of one to
three inches with isolated higher amounts have already fallen
across portions of our region this morning with additional
rainfall amounts of two to four inches with higher amounts likely
through this afternoon, especially across Deep East Texas into
Northern Louisiana.

The severe weather threat across our southeast third later today
will greatly depend upon just how much instability this area will
see. Progs are pretty insistent that this area will destabilize
with the low level directional shear remaining in place with an
obvious tornado/damaging wind threat once again, mainly along and
southeast of a line from lower Toledo Bend Lake to near Monroe,
Louisiana.

All this convection shifts east of our region by late this
afternoon with the arrival of a cold front with uneventful weather
tonight through Wednesday.

13

.LONG TERM.../Wednesday Night through Tuesday/

Again, will be brief with ongoing short term concerns but the
weather through the remainder of the week into the upcoming
weekend looks dry but our region will continue to be under the
influence of our current upper level trough through Thursday.
Northwest flow aloft will dominate the Southern Plains/Lower
Miss Valley through the upcoming weekend. During this period,
look for moderating temperatures through Friday with a nice
warmup for the upcoming weekend into early next week.

13

&&

.PREV DISCUSSION... /issued 1221 AM CDT Tue Mar 22 2022/

AVIATION...

Messy aviation conditions through at least mid morning with TSRA,
lower VSBYs, IFR to MVFR ceilings and VRB winds associated with
thunderstorm wind gusts. Eventually, we should see prevailing MVFR
or low VFR ceilings prevailing by late morning through the
afternoon hours as we lose the convection to the east of our
airspace. Look for post frontal gusts near 25 mph from the west
and northwest across at least the western half of our airspace by
the end of the TAF period.

13

PREV DISCUSSION... /issued 1038 PM CDT Mon Mar 21 2022/

UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.

The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.

PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  44  62  40 / 100   0   0   0
MLU  73  46  63  41 / 100  10   0   0
DEQ  68  40  60  34 /  50  10  10   0
TXK  70  44  60  39 /  80   0   0   0
ELD  70  42  60  37 / 100  10   0   0
TYR  66  42  62  39 /  20   0   0   0
GGG  69  42  63  38 /  60   0   0   0
LFK  73  42  65  41 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through this afternoon for ARZ060-061-070>073.

LA...Flood Watch through this afternoon for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flood Watch through this afternoon for TXZ112-126-137-138-
     149>153-165>167.

&&

13/13
Hazardous weather outlook, Mar 22, 2:22 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
222 AM CDT Tue Mar 22 2022

ARZ072-073-LAZ001>006-010>012-017-TXZ149>153-165>167-221200-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Sabine-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 59 is in effect until 8 AM CDT. A Flood Watch is in
effect until 4 PM CDT Tuesday.

A line of thunderstorms is expected to become somewhat stationary
across the area tonight. Some of the storms could be severe.
Tornadoes, large hail, and damaging winds will be possible. As the
storms stall and train over the same areas, widespread rainfall
totals of 2 to 4 inches will be possible with locally higher amounts
of 6 inches or more. Therefore, a Flood Watch is in effect until 4
PM CDT this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas, North
Louisiana, and Deep East Texas this morning. The storms should
finally begin to move east again after daybreak. The severe weather
and flash flood threats will continue over these areas before
diminishing from west to east through early afternoon. Afterwards,
cooler and drier conditions will settle back into the region for the
remainder of the week into the weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into
Tuesday.

ARZ060-061-070-071-TXZ112-126-137-138-221200-
Hempstead-Nevada-Miller-Lafayette-Cass-Marion-Gregg-Harrison-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.

.DAY ONE...Tonight...

A Flood Watch is in effect until 4 PM CDT Tuesday.

A line of thunderstorms is expected to become somewhat stationary
across the area tonight. As the storms stall and train over the same
areas, widespread rainfall totals of 2 to 4 inches will be possible
with locally higher amounts of 6 inches or more. Therefore, a Flood
Watch is in effect until 4 PM CDT this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will be ongoing across Southern Arkansas,
North Louisiana, and Deep East Texas Tuesday morning, with the flash
flood threats continuing before diminishing from west to east
through early afternoon. Afterwards, cooler and drier conditions
will settle back into the region for the remainder of the week into
the weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into early
Tuesday morning.

LAZ013-014-018>022-221200-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...Tonight...

A Flood Watch is in effect until 4 PM CDT Tuesday.

A line of storms is expected to stall across Louisiana, and into
Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are
possible with locally higher amounts of 6 inches or greater.
Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas and North
Louisiana Tuesday morning. The storms are expected to re-intensify
during the daytime hours bringing a renewed threat for severe
weather and flash flooding, before diminishing from west to east
through the afternoon. Tornadoes, large hail, and damaging winds
will be possible, especially over Northeast and North Central
Louisiana.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed early Tuesday morning,
and will be needed during the day Tuesday.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-221200-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-Smith-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed.

09

In the hours before

Local storm report, Mar 21, 11:27 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     4 ESE GILMER            32.71N 94.89W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
            HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
            GILMER.

&&

CN
Local storm report, Mar 21, 11:33 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND DMG     7 W LINDEN              33.00N 94.48W
03/21/2022                   CASS               TX   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

CN
Local storm report, Mar 21, 11:34 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     7 W LINDEN              33.00N 94.49W
03/21/2022                   CASS               TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF. TIME ESTIMATED FROM
            RADAR.

&&

CN
Local storm report, Mar 22, 12:10 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     TSTM WND DMG     4 WNW MOUNT ENTERPRISE  31.94N 94.74W
03/21/2022                   RUSK               TX   EMERGENCY MNGR

            MAJOR DAMAGE TO TWO HOUSES, INCLUDING A
            MISSING ROOF ON FM 2496 2 TO 3 MILES WEST OF
            US 259. POSSIBLE TORNADO. TIME ESTIMATED
            FROM RADAR.

&&

CN
Local storm report, Mar 22, 12:16 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TSTM WND DMG     4 WNW MOUNT ENTERPRISE  31.94N 94.74W
03/21/2022                   RUSK               TX   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            WNW MOUNT ENTERPRISE. MAJOR DAMAGE TO TWO
            HOUSES, INCLUDING A MISSING ROOF ON FM 2496
            2 TO 3 MILES WEST OF US 259. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

&&

CN
Special weather statement, Mar 22, 2:47 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
247 AM CDT Tue Mar 22 2022

ARZ073-220830-
Union AR-
247 AM CDT Tue Mar 22 2022

...A strong thunderstorm will impact portions of central Union County
through 330 AM CDT...

At 246 AM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
El Dorado, Smackover, Norphlet, Calion, Urbana, Lawson, Wesson,
Newell, New London, Pigeon Hill, Hillsboro, Kenova and Catesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CDT for south central
Arkansas.

&&

LAT...LON 3306 9278 3337 9283 3339 9276 3336 9268
      3337 9255 3332 9252 3333 9248 3330 9246
      3329 9247 3327 9243 3330 9235 3329 9236
      3326 9232 3328 9230 3326 9229 3325 9223
      3321 9223 3321 9218 3316 9217 3316 9211
TIME...MOT...LOC 0746Z 252DEG 44KT 3323 9260

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:13 PM CDTSevere Thunderstorm WarningSHVBowie, Red River62 min
Mar 21, 9:33 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood42 min
Mar 21, 9:36 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood39 min
Mar 21, 9:42 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus33 min
Mar 21, 9:59 PM CDTTornado WarningSHVSmith, Upshur, Wood29 min
Mar 21, 10:05 PM CDTTornado WarningSHVSmith25 min
Mar 21, 10:12 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Mar 21, 10:16 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Harrison, Morris and 5 more59 min
Mar 21, 10:25 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur50 min
Mar 21, 10:27 PM CDTTornado WarningSHVGregg, Smith, Upshur29 min
Mar 21, 10:54 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Smith and 1 more36 min
Mar 21, 10:54 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk51 min
Mar 21, 11:02 PM CDTTornado WarningSHVBowie, Cass43 min
Mar 21, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBowie, Cass, Marion60 min
Mar 21, 11:27 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Rusk, Smith and 2 more63 min
Mar 21, 11:42 PM CDTTornado WarningSHVPanola, Rusk33 min
Mar 21, 11:58 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur, Wood2 hr
Mar 22, 12:12 AM CDTTornado WarningSHVHarrison, Panola, Rusk33 min
Mar 22, 12:45 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Panola45 min
Mar 22, 12:51 AM CDTTornado WarningSHVHarrison24 min
Mar 22, 1:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola61 min
Mar 22, 2:22 AM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk5 hr
Mar 22, 4:09 AM CDTSpecial Weather StatementSHVShelby36 min
Mar 22, 4:58 AM CDTFlash Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 5:18 AM CDTAreal Flood WarningSHVNacogdoches, Panola, Rusk, Shelby117 min
Mar 22, 7:26 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Mar 22, 7:51 AM CDTAreal Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 2:12 AM CDTFlash Flood WarningSHVBossier, Caddo, Claiborne, Webster5 hr
Mar 22, 4:05 AM CDTSpecial Weather StatementSHVBienville, Lincoln25 min
Mar 22, 5:30 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine43 min
Mar 22, 5:38 AM CDTSpecial Weather StatementSHVBienville37 min
Mar 22, 6:08 AM CDTSpecial Weather StatementSHVJackson, Natchitoches, Winn22 min
Mar 22, 7:17 AM CDTAreal Flood WarningSHVBossier, Caddo, Webster3 hr
Mar 22, 7:19 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn41 min
Mar 22, 8:00 AM CDTSpecial Weather StatementSHVOuachita15 min
Mar 22, 9:47 AM CDTSpecial Weather StatementSHVCaldwell, LaSalle43 min
Mar 22, 10:48 AM CDTAreal Flood AdvisorySHVBienville, Caldwell, Claiborne, Jackson, LaSalle, Lincoln and 3 more3 hr
Mar 22, 10:57 AM CDTAreal Flood AdvisorySHVClaiborne, Union3 hr

Nearby

Flash Flood Warnings in Texas, 2022Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.